Ciric Types Nonunique Fixed Point Theorems on Partial Metric Spaces
No Thumbnail Available
Date
2012
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
int Scientific Research Publications
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
Given a certain type of operator on a partial metric space, new Ciric types, non-unique fixed point theorems, generalizing the related work of Ciric [On some maps with a non-unique fixed point,Publications de L'Institut Mathematique, 17 (1974), 52-58], are proved. (C) 2012 NGA. All rights reserved.
Description
Keywords
Partial metric spaces, Fixed point theorem, Orbital continuity
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Scopus Q
Source
Volume
5
Issue
2
Start Page
74
End Page
83